Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Oct 19, 2011, 12:43 AM EDT for Whitfield County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 19, 2011, 12:43 AM EDT (04:43 UTC)
- Expired
- Oct 19, 2011, 1:30 AM EDT
- In force
- 47 min
- Issued by
- NWS Atlanta, GA
County Whitfield County, GA
The radar
The Northeast Alabama radar (KHTX), 110 km from the middle of the area, began a volume at 04:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 736 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 514 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
086
WWUS82 KFFC 190443
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1243 AM EDT WED OCT 19 2011
GAZ004-190530-
1243 AM EDT WED OCT 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WHITFIELD COUNTY
UNTIL 130 AM EDT...
AT 1238 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TILTON...MOVING NORTH AT 25 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WHITFIELD COUNTY...INCLUDING AREAS AROUND TILTON...MILL CREEK...
DALTON...ROCKY FACE...DAWNVILLE...VARNELL...COHUTTA AND BEAVERDALE.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3493 8484 3487 8482 3484 8485 3481 8486
3480 8484 3478 8486 3479 8487 3472 8485
3470 8489 3471 8494 3468 8489 3468 8494
3463 8491 3466 8505 3472 8506 3499 8495
3499 8482
TIME...MOT...LOC 0443Z 201DEG 23KT 3473 8494
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 18, 9:18 PM EDT, 3 hours 25 minutes earlier.
Area forecast discussion, Oct 18, 9:18 PM EDT, 3 hours 25 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 918 PM EDT TUE OCT 18 2011 .UPDATE... NARROW BAND OF INSTABILITY AND MOISTURE AHEAD OF THE FRONT AND ALONG A PRE-FRONTAL TROF WILL CONTINUE TO PRODUCE THUNDERSTORMS THROUGH NW GA THIS EVENING AND PAST MIDNIGHT. NAM IS AGGRESSIVE IN KEEPING PRECIP GOING ALL THE WAY TO DAYBREAK...BUT WITH DECLINING INSTABLITY...I EXPECT THIS TO BE MAINLY SHOWERS WITH A RUMBLE OF THUNDER POSSIBLE. HAVE THEREFORE RAISED THE POPS ACROSS MOST OF WESTERN GEORGIA TONIGHT. HAVE ALSO RAISED POPS IN EASTERN GA FOR WEDNESDAY TO REFLECT LINGERING SHOWERS THERE IN THE MORNING. MIN TEMPS ARE COLD /IN THE 50S/ BUT WITH NASHVILLE ALREADY AT 50F THIS HOUR...THAT COLD ADVECTION IS ON ITS WAY AND THE FORECAST MIN TEMPS LOOK GOOD. && .SHORT TERM /TONIGHT THROUGH THURSDAY/... MODELS IN GOOD AGREEMENT FOR THE SHORT TERM. THE COLD FRONT HAS SLOWED AND THE MODELS NOW BRING THE FRONT INTO NORTHWEST GA BETWEEN 00Z AND 03Z THIS EVENING AND OUT OF THE CWA BETWEEN 12Z AND 15Z WEDNESDAY. AT THE SAME TIME...THE SURFACE LOW OVER THE NORTHEAST GULF IS PROGGED TO MOVE ACROSS NORTH FLORIDA AND OFF THE GEORGIA COAST BY 06Z WED AND OFF THE SC/NC COAST BY 12Z WED. A LARGE AREA OF RAIN IS PROGGED TO MOVE ACROSS MAINLY THE SOUTHEAST PARTS OF THE CWA THROUGH THIS EVENING AND THEN EXIT THE CWA BY MIDNIGHT TONIGHT. A FEW SHOWERS HAVE DEVELOP ALONG THE COLD FRONT EVER WESTERN AND CENTRAL AL AND EXPECT MORE CONVECTION AHEAD OF THE FRONT THIS AFTERNOON. SOME OF THESE SHOWERS/TSTORMS COULD MOVE INTO NORTHWEST GEORGIA LATER THIS AFTERNOON...BUT THE BULK OF THE PRECIP WILL MOVE INTO NORTH GEORGIA AFTER 00Z WED. STRONG CAA...A TIGHT PRESSURE GRADIENT AND THE VORT MAX MOVING TO OUR NORTHEAST WILL PUSH WINDS INTO THE 15 TO 20 MPH CATEGORY WITH HIGHER GUSTS ON WEDNESDAY. WRAP AROUND MOISTURE WILL MOVE ACROSS EXTREME NORTH GEORGIA ON THURSDAY...AND THIS SHOULD BE ENOUGH TO WARRANT A 20 POP ALONG OUR NORTHERN BORDER COUNTIES. .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... BY FRIDAY THE H5 LOW TRACKS NORTHEASTWARD OVER EASTERN CANADA AND HIGH PRESSURE BUILDS IN OVER THE DEEP SOUTH KEEPING DRY CONDITIONS ACROSS THE SOUTHEAST. MODELS SHOW ANOTHER SHORTWAVE APPROACHING THE SOUTHEAST MID WEEKEND...BUT WITH VERY LIMITED MOISTURE...HAVE NOT INCLUDED POPS THROUGH THE EXTENDED AT THIS TIME. && .AVIATION... 00Z UPDATE... THE HRRR MODEL HAS DONE A GOOD JOB THIS AFTERNOON IN FORECASTING THE SHOWERS OVER THE TAF SITES AND GENERALLY MOVING THEM TO THE NORTHEAST. THE GFS...NAM AND HRRR SUPPORT LOW LEVEL MOISTURE DOMINATING THE FORECAST AREA TONIGHT THROUGH WED. MVFR CIGS WILL LOWER TO IFR AS THE COLD FRONT APPROACHES FROM THE WEST TONIGHT. VSBYS WILL ALSO LOWER INTO THE 2 TO 4 MILE RANGE WITH RAIN OR DRIZZLE. EXPECT FRONTAL PASSAGE THROUGH THE ATLANTA AREA AROUND 08Z WITH WINDS SHIFTING TO WEST. GRADUALLY LIFTING CIGS DURING THE LATE MORNING BECOMING VFR IN THE AFTERNOON AS GUSTY WINDS WITH THE COLD AIR ADVECTION DOMINATE NORTH AND CENTRAL GA. //ATL CONFIDENCE...18Z UPDATE... MEDIUM CONFIDENCE ON CIGS...VSBY AND PRECIPITATION. HIGH CONFIDENCE ON WIND. 16 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 60 61 43 62 / 90 40 5 10 ATLANTA 54 57 43 60 / 80 30 5 5 BLAIRSVILLE 56 57 43 55 / 100 60 20 20 CARTERSVILLE 53 55 44 60 / 90 30 10 10 COLUMBUS 57 63 46 67 / 60 10 5 5 GAINESVILLE 57 58 42 58 / 90 40 10 10 MACON 58 64 42 65 / 70 10 5 10 ROME 55 56 44 61 / 100 30 10 10 PEACHTREE CITY 53 58 42 62 / 70 20 5 5 VIDALIA 63 67 45 67 / 100 20 5 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 17
Hazardous weather outlook, Oct 18, 3:20 PM EDT, 9 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 320 PM EDT TUE OCT 18 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-190930- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 320 PM EDT TUE OCT 18 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING. .SYNOPSIS... LOW PRESSURE OVER THE NORTHEAST GULF OF MEXICO WILL MOVE NORTHEAST ACROSS NORTH FLORIDA AND TO THE GEORGIA COAST BY WEDNESDAY MORNING. A STRONG COLD FRONT OVER MISSISSIPPI WILL MOVE ACROSS THE REGION TONIGHT. BOTH FEATURES WILL BE THE FOCUS FOR THUNDERSTORM DEVELOPMENT THROUGH THIS EVENING. .PRIMARY HAZARDS... THE PRIMARY HAZARDS IN THUNDERSTORMS WILL BE WINDS GUSTING TO NEAR 40 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING. PEA SIZED HAIL IS POSSIBLE ACROSS NORTHWEST GEORGIA THIS EVENING. .DISCUSSION... ACROSS CENTRAL GEORGIA...SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE THROUGH THIS EVENING AS THE THE LOW OVER THE NORTHEAST GULF MOVES INTO NORTH FLORIDA AND EVENTUALLY OFF THE GEORGIA COAST. A FEW THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON WITH THE AID OF DAYTIME HEATING...ALONG WITH WINDS GUSTING TO NEAR 40 MPH. THE THREAT OF THUNDERSTORMS WILL DIMINISH THIS EVENING AS STABILITY INCREASES. ACROSS NORTHWEST GEORGIA...THE COLD FRONT OVER MISSISSIPPI WILL MOVE INTO NORTHWEST GEORGIA LATE THIS EVENING. SHOWERS AND A FEW THUNDERSTORMS HAVE ALREADY DEVELOPED ACROSS ALABAMA AND THIS WILL CONTINUE AND MOVE NORTHEAST INTO NORTHWEST GEORGIA THIS AFTERNOON. THESE SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS. DUE TO THE PROXIMITY OF THE UPPER LEVEL SYSTEM ASSOCIATED WITH THE FRONT...PEA SIZED HAIL IS POSSIBLE IN THE STRONGER STORMS THIS EVENING...MAINLY NORTHWEST OF A LINE FROM ROME...TO CHATSWORTH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDY CONDITIONS CAN BE EXPECTED WEDNESDAY. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Oct 18, 8:48 PM EDT, 3 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
848 PM EDT TUE OCT 18 2011
GAZ012-019-190115-
848 PM EDT TUE OCT 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN FLOYD AND GORDON
COUNTIES UNTIL 915 PM EDT...
AT 845 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PLAINVILLE...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS FLOYD AND
GORDON COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE PLAINVILLE...EVERETT SPRINGS...OOSTANAULA...LAKE
MARVIN...SUGAR VALLEY...CALHOUN...SONORAVILLE...REDBUD AND RESACA.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3443 8519 3446 8516 3449 8516 3459 8511
3461 8499 3459 8488 3457 8484 3448 8478
3440 8487 3440 8495 3439 8496 3439 8499
3434 8511
TIME...MOT...LOC 0048Z 236DEG 22KT 3442 8504Special weather statement, Oct 18, 9:03 PM EDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
903 PM EDT TUE OCT 18 2011
GAZ004-190145-
903 PM EDT TUE OCT 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WHITFIELD COUNTY
UNTIL 945 PM EDT...
AT 859 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MILL CREEK...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WHITFIELD
COUNTY THROUGH 945 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE MILL CREEK...ROCKY FACE...TUNNEL HILL...DALTON...VARNELL AND
DAWNVILLE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3487 8482 3484 8485 3481 8486 3480 8484
3479 8487 3472 8485 3470 8489 3471 8493
3469 8492 3463 8505 3472 8506 3473 8517
3481 8514 3482 8507 3485 8506 3491 8499
TIME...MOT...LOC 0103Z 238DEG 19KT 3474 8505Special weather statement, Oct 18, 9:09 PM EDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
909 PM EDT TUE OCT 18 2011
GAZ012-190200-
909 PM EDT TUE OCT 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN GORDON COUNTY
UNTIL 1000 PM EDT...
AT 908 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER OOSTANAULA...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS GORDON
COUNTY THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE PLAINVILLE...OOSTANAULA...SUGAR VALLEY...CALHOUN...
SONORAVILLE...RESACA...REDBUD...NICKELSVILLE...AUDUBON...RANGER AND
OAKMAN.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3461 8486 3461 8475 3463 8473 3462 8471
3460 8472 3458 8465 3456 8465 3440 8482
3439 8498 3442 8511 3443 8509 3446 8511
3447 8509 3452 8509 3462 8498 3464 8491
TIME...MOT...LOC 0109Z 227DEG 16KT 3445 8500Special weather statement, Oct 18, 9:29 PM EDT, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
929 PM EDT TUE OCT 18 2011
GAZ019-020-030-190200-
929 PM EDT TUE OCT 18 2011
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN POLK...BARTOW AND
FLOYD COUNTIES UNTIL 1000 PM EDT...
AT 926 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FISH CREEK...MOVING NORTHEAST AT 20 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS POLK...
BARTOW AND FLOYD COUNTIES THROUGH 1000 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE FISH CREEK...SENEY...VAN WERT...ROCKMART...
ARAGON...TAYLORSVILLE...STILESBORO AND EUHARLEE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3417 8514 3425 8502 3412 8491 3400 8496
3395 8518 3406 8523
TIME...MOT...LOC 0129Z 237DEG 18KT 3402 8512Special weather statement, Oct 18, 9:54 PM EDT, 2 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 954 PM EDT TUE OCT 18 2011 GAZ041-042-190245- 954 PM EDT TUE OCT 18 2011 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN CARROLL AND HARALSON COUNTIES UNTIL 1045 PM EDT... AT 949 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM SOUTHWEST OF TALLAPOOSA...MOVING NORTHEAST AT 10 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CARROLL AND HARALSON COUNTIES THROUGH 1045 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE TALLAPOOSA...BREMEN...WACO AND BUCHANAN. THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW LIGHT...UNSECURED OBJECTS AROUND. && LAT...LON 3389 8516 3368 8512 3356 8532 3381 8537 TIME...MOT...LOC 0154Z 232DEG 9KT 3362 8534
Special weather statement, Oct 19, 12:43 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1243 AM EDT WED OCT 19 2011
GAZ004-190530-
1243 AM EDT WED OCT 19 2011
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN WHITFIELD COUNTY
UNTIL 130 AM EDT...
AT 1238 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TILTON...MOVING NORTH AT 25 MPH.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
WHITFIELD COUNTY...INCLUDING AREAS AROUND TILTON...MILL CREEK...
DALTON...ROCKY FACE...DAWNVILLE...VARNELL...COHUTTA AND BEAVERDALE.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.
&&
LAT...LON 3493 8484 3487 8482 3484 8485 3481 8486
3480 8484 3478 8486 3479 8487 3472 8485
3470 8489 3471 8494 3468 8489 3468 8494
3463 8491 3466 8505 3472 8506 3499 8495
3499 8482
TIME...MOT...LOC 0443Z 201DEG 23KT 3473 8494The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 8:04 PM EDT | Special Weather Statement | FFC | Polk | 41 min |
| Oct 18, 8:38 PM EDT | Special Weather Statement | FFC | Catoosa | 52 min |
| Oct 18, 8:44 PM EDT | Severe Thunderstorm Warning | FFC | Polk | 46 min |
| Oct 18, 8:48 PM EDT | Special Weather Statement | FFC | Gordon | 27 min |
| Oct 18, 9:03 PM EDT | Special Weather Statement | FFC | Whitfield | 42 min |
| Oct 18, 9:09 PM EDT | Special Weather Statement | FFC | Gordon | 51 min |
| Oct 18, 9:29 PM EDT | Special Weather Statement | FFC | Polk | 31 min |
| Oct 18, 9:54 PM EDT | Special Weather Statement | FFC | Haralson | 51 min |
| Oct 19, 3:17 AM EDT | Wind Advisory | FFC | Catoosa, Dade, Fannin, Gilmer, Lumpkin, Murray and 5 more | 17 hr |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.